Been on the depo shot for three shots. Getting my 4th shot beginning of May. I have started bleeding last Sunday so for a week and a day been bleeding. I didn't bleed for like two months or little under two months of no bleeding or spitting. This normal someone answer please. Who else has these issues and slight cramps too.
You've actually been quite lucky not to have had this happen after the first couple of shots. It's very common, whilst your body is getting used to the new Drug.
It's a huge dose of artificial hormone, & it can give lots of hormonal symptoms, until you've had 2 or 3 shots.
For some reason, it seems to be taking slightly longer to behave this way in your body. It could be due to you using other hormonal birth control before and/or during your time on Depo Provera, or it could just be that your own personal hormonal balance is such that it has meant the Depo just hasn't triggered bleeding so far.
For most women, the bleeding & many other hormonal symptoms pass as the body adjusts. If it gets heavy & prolonged, then you can ask the doctor for a drug to help stop it.
It's worth going for your Depo at the earliest possible time you were given for your next shot. The shorter the interval, the less chance there is of the bleeding continuing, for most women.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2015 • 1 answer
I have been on the depo shot since march 31st 2015 its my first time on the shot and still bleeding?
Posted 26 May 2015 • 1 answer
Posted 1 Jun 2015 • 1 answer
I got my depo shot on the 23rd of september 2015 and have been bleeding eversince. Its now December?
Posted 9 Dec 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer